# SDR MWEA080013

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N922ME
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 9,346 hours, 5,008 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT RETRACT FOR TWO MINUTES, RED NOSE GEAR UNSAFE LIGHT ILLUMINATED.  SERVICED NOSE LANDING GEAR SHOCK STRUT AND DID NITROGEN SERVICING.
